# SDR 05FDEA00414

- Difficulty date: March 8, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N446FE
- Make and model: Airbus A310-222
- Aircraft serial: 224
- Aircraft time: 37,459 hours, 26,512 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Wing Root
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO AREAS OF CORROSION AT RT WING TO FUSE FILLET AREA FR 39 STR 34-35 REF N00735 & E-6-5310-7-3315 A1 PT8.  C/W AIRBUS S/B A310-53-2069 AND EO 6-5310-7-3315 ERF N00735.
